# SDR CALA2023111003328

- Difficulty date: November 8, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 92,923 hours, 11,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 164227
- Condition: Failed
- Location: M33456
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 - DOOR 3L EMER LIGHT BATT PACK (M33406) FAILED CAPACITY CHECK TRANSFER REF HXWO 2448088 AND ORIGINATED BY EMP V920570 DOOR 3L EMER LIGHT BATT PACK (M33456) REPLACED AND TEST NORMAL AS PER AMM33-51-06 WORK ACCOMPLISHED BY MECHANIC V920571 INSPECTED BY V896963
